# SDR SWAA2016062053037

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 17,093 hours, 10,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD CABIN LOWER SIDEWALL EMERGENCY EXIT LIGHT ASSEMBLY LOOSE AT ROW 12.  SECURED LENS IAW MM.
